# SDR AALA202410198351

- Difficulty date: October 16, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 38,216 hours, 7,695 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DELARED AND THE AIRCRAFT DIVERTED TO LAS DUE TO THE FLIGHT CREW REPORTING THAT IN FLIGHT THE MID GALLEY OVEN #3 HAD SMOKE AND FLAMES. THE AIRCRAFT LANDED SAFELY AT LAS WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND COOKIES BURNT IN THE OVEN AND NOTED NO EXTERNAL DAMAGE. MAINTENANCE ALSO NOTED THE OVEN WAS DIRTY AND HAS A BAD ODOR. **SUPPLEMENTAL REPORT FOR AALA202410178351: MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-19.** (CLOSED)
